# SDR CHIR20110829001

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- System (JASC): 5100 · Standard Practices/Structures
- Part: Servo Valve
- Part number: 114HS5801
- Part serial: 16352
- Condition: Leaking
- Location: Nr 2 Roll
- Component: Extensible Link
- Component part number: 414H70006
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADS MISSING ON 2 OF 4 CAP SCREWS ON TORQUE MOTOR DUST COVER DUE TO APPARENT LEAK AT TORQUE MOTOR/SERVO VALVE JOINT.  NO APPARENT TORQUE MOTOR/SEALING SURFACE OR O-RING DAMAGE OBSERVED UPON DISSASSEMBLY--UNIT TESTED NORMALLY.
